# SDR SWIA200110209

- Difficulty date: September 7, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 8,307 hours, 12,141 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT UPPER AND LOWER AILERON CABLES WORN. REPLACED RIGHT AND LEFT UPPER AILERON AND LOWER CABLES.
